# SDR AALA971219

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50051
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 459
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION AROUND LAVATORY L-MOUNT, INBOARD.  INSTALLED DOUBLER AFTER CORROSION REMOVAL PER AARD 53-20-00-2.  TST:  25,726.  CYCLES:  10,398.  (X)
